# SDR ABXA9700304

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15F
- Aircraft serial: 45717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101401
- Condition: Cut Out
- Location: Bs 237-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CUTOUT ON LEFT CUSP WEB BETWEEN STA 237-256.  REPAIRED IAW ABX READ953-17208-MR.
